# SDR SWAA2023082182354

- Difficulty date: July 26, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H CARGO TRACK IS CRACKED BS 747 RBL 13 WL 155<[01] REMOVED OLD CARGO BAY TRACK BS 727+4 TO BS 887 RBL 13 WL 155; LOCATED AND DRILLED NEW TRACK AND SPLICE AND INSTALLED; ALL PER EA 23-153-02423; SRM 51-40-02-0G-0; AND DWG 146A7500;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
